Home  >  Medicines  >  Cold & Flu  >  Codral
Codral Relief Max Strength Hot Drink Lemon Flavoured Sachets 10 Pack
Codral Relief Max Strength Hot Drink Lemon Flavoured Sachets 10 Pack
Product Code: EP68821
$11.99
Save $2.00
Don't Pay RRP: $13.99
IMPORTANT NOTICE:
Please read the conditions below and check the box to enable purchase of this product.
add to cart
 
General Information

Codral Relief Max Strength Hot Drink Lemon Flavoured Sachets relieves the 6 signs of cold & flu; Headaches, fever, body aches & pain, blocked & runny nose, sore throat and chesty cough.

Use this Codral product for:

- headaches.

- fever.

- body aches & pain.

- blocked & runny nose.

- sore throat.

- chesty cough.

Boxed Contents: 10 Lemon Flavoured Sachets

Size: 10 Pack

Warnings
Phenylephrine may cause sleeplessness in some people. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

CAUTION

If symptoms persist, worsen, or if new symptoms appear, see your doctor. Discontinue use and see a doctor at the first sign of a skin rash or any other sign of hypersensitivity.

IMPORTANT INFORMATION

Do not use if sachet seal is broken or damaged.
Ingredients

Contains: Each sachet contains Paracetamol 1000mg, Guiaphenesin 200mg, Phenylephrin Hydrochloride 12.2mg. Phenylketonurics: contains Phenylalanine. This product also contains aspartame (E951) and about 2.0g sucrose (sugar) per sachet. Also contains 468mg of sodium per 20g (maximum recommended daily dose).

Directions
Pour the contents of one sachet into a mug. Fill with hot (not boiling) water. Stir until dissolved and drink.

USAGE ADVICE

Who can use this Codral product
- Adults,
- Children 12 years and over

How often:
One sachet every 4-6 hours as necessary.

Maximum:
4 sachets in 24 hours.

SAFETY DIRECTIONS

Do not use
- for children under 12 years
- if you are hypersensitive to any of the ingredients
- if you have taken paracetamol
- if you are taking antidepressants

Ask your doctor before use if you
- have any medical conditions or are taking any other medicines or are a chronic alcoholic abuser
- have high blood pressure
- heart problems
- pregnant or breastfeeding

When to stop:
This medicine should not be used for longer than a few days in adults or 48 hours in children except on medical advice.

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

Product ID: 68821
Customers Who Bought This Product Also Bought...
 

No review available.

Why Shop With Us
  • Australia's #1 Online Pharmacy
  • Lowest Prices Guaranteed
  • Safe, Secure and Trusted
  • 100% Australian - Since 1999
  • Over 500,000 Happy Customers
  • FREE SHIPPING On Orders Over $50*
Secure Shopping
View Store Locations
Please Wait...